MAUDE Adverse Event Report: WARSAW ORTHOPEDIC, INC. UNKNOWN; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDIC, INC. UNKNOWN; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 1604200500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G2: country of origin is sweden d1, d2, d4: product identifiers are unknown g4: product identifiers are not known, hence 510k# is unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having fusion spinal t herapy.It was reported that the tulip from the mas-screw had come loose from the screw and the rods in the construction were broken.The broken tulip was on left l4 and the rod on the left side was broken on two spots while the rod on the right side was broken in one position.There was pain in the area of the back where the broken screw was located near l4.There were no further complications reported regarding the event.Additional information received from manufacturer representative that the rod belongs to mdt.
 
Additional Manufacturer Narrative
D4: updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis # (b)(4): part # 1604200500; lot # 0604500w visual examination confirmed the rod has broken in multiple places.Microscopic examination of the fracture surface revealed progressive striations consistent with cyclic fatigue.No pre-existing surface defects were identified that could contribute to the rod breaking.Dimensional examination confirms conformance to print specification.After visual, microscopic and dimensional examination, no evidence was found that would suggest a defect in manufacturing or processing of the implants.The damage to the implant is consistent with cyclic fatigue followed by overload once the fatigue had weakened the rod.Gch item # 30 feature or dimension rod diameter 6.0 +/-0.05 specification location 1604200500 rev.C loc.D7-8 measurement method micrometer id# (b)(4) inspector & date ad 05 feb 2026 measurement results 6.005 mm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
UNKNOWN
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw,in TN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDIC, INC.
2500 silveus crossing
warsaw,in TN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23584762
Report Number3003120897-2025-00589
Device Sequence Number18517915
Product Code KWP
UDI-Device Identifier00613994990693
UDI-Public(01)00613994990693(11)171208(10)0604500W
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1604200500
Device Catalogue Number1604200500
Device Lot Number0604500W
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/02/2025
02/05/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/30/2025
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexUnknown
Patient Weight68 KG